Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i3.50
pages 46-53

On Properties of Maximal Set of External Practical Stability of Discrete Systems

Fedor G. Garashchenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv

ABSTRAKT

The properties of the maximal set of the external practical stability of discrete systems: compactness, necessary and sufficient conditions for belonging of a point to the boundary and inside are grounded. For a linear discrete system the Minkowski function, inverse Minkowski function and support function of the maximal set as well as the belonging criterion of a point to its boundary are obtained. The results have algorithmic orientation.


Articles with similar content:

On Maximal Initial Data Set in Problems of Practical Stability of Discrete System
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Alexander N. Bashnyakov, Ivan V. Khitko , Vladimir V. Pichkur
Conditions of Weak Practical Stability of Differential Inclusions with Impulse Impact
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Vladimir V. Pichkur, Ya.N. Linder
Minimax Estimation of Solutions of Neumann Boundary-Value Problems for Elliptical Equations in Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Yuriy K. Podlipenko, Alexander G. Nakonechnyi, Alex. Kovalyuk
On Determination of the Right-Hand Side of the Linear Equation of Elastic Plate Vibrations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Hamlet Farman ogly Guliyev , Khayala Idris kyzy Seyfullayeva
On Scalarization of a Class of Vector Optimization Problems in the Banach Spaces
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Igor V. Nechay, Peter I. Kogut